# SDR AALA2018082879029

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 72,325 hours, 9,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY THE L3 DOOR WAS LOOSE ON ONE SIDE.  INSTALLED A PIN AT EXIT SIGN AND APPLIED RTV IAW AMM 33-51-01. OK FOR SERVICE.
